Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Itching on the hand, chest, high IGe levels, taking medicines, no relief. Alternative treatment?

Dear sir, I Pankaj Kumar Singh , age 37 . I have some skin problem , my is often itching my hand , chest , skin after itchy change my skin types red and feel itch . I consult skin doctor then Doctor advise some test CBC, IGE, RBS, but IGE report get increased compare normal . current IGE is 251.6 . The Doctor writ medicine , LAV ETA - m , Calk em - Lotion , BANDY PLUS , DEFZA 6mg but I have no relief fro itching after three days the used medicine . Kindly advise me for skin treatment .
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
The problem you encounter is Urticaria and since IGE levels are high I would recommend you T.Medrol8mg twice daily along with H1 antihistamine[T.vozet5mg] in night and T.Ebast 10mg in the day time with H2 blocker T.Zinetac150mg twice daily with topical Dermocalm lotion as and when needed.Try to get cured of infection if any and report to me.You can also add T.Hetrazan 100mg twice or thrice daily for improved results.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor